# SDR EE4Y2023012316999

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 49,578 hours, 32,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Out Of Tolerance
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE  EO E5311-0017, EO E5311-0018 AND EO E5311-0019 ACCOMPLISHMENT RELATED TO AD 2022-08-08 PARAGRAPH (G) AND SB 53-1379 REV. 00, SB 53-1380 REV. 01, SB 53-1381 REV. 01 WERE FOUND HOLES AT FRAME 16 (HOLES # 7 AND # 8) AND FRAME 20 (HOLE # E UPPER CORNER)(HOLE # 10 LOWER CORNER) LT SIDE AND FRAME 16 RT ( HOLES # 7 AND # 8) SIDE WITH DIAMETERS THAT IS MORE THAN OR EQUAL TO THE MINIMUM STARTING HOLE DIAMETER, THIS CONDITION WAS REPORTED TO MANUFACTURER.  THE MANUFACTURER PROVIDED REPAIR INSTRUCTIONS UNDER RDAF 81167983/003/2023 A AND 80574433/012/2023A.THE REPAIR WAS DOCUMENTED UNDER  JOB A1N001 ITEM 9-4,9-5,9-6).
